|serquel and truvada and isentress
Jun 2, 2013
| Response from Dr. Young
Hi and thanks for posting.
It's important to be mindful of possible drug-drug or drug-supplement interactions. There are many good online resources to check these out. One that I like to use (though sometimes too detailed) is hiv-druginteractions.org.
Using this tool, you'll find that there aren't any negative interactions between your HIV medications and Seroquel (quetiapine).
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.